MAUDE Adverse Event Report: SIEMENS HEALTHINEERS AG LUMINOS AGILE MAX; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM

SIEMENS HEALTHINEERS AG LUMINOS AGILE MAX; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Model Number 10762472
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/26/2024
Type of Reportable Event Malfunction
Event or Problem Description
Siemens healthineers became aware of a potential product problem involving the luminos agile max system.During service activities the siemens healthineers service engineer noticed that the shaft that connects the monitor support arm (display ceiling stand) to the carriage had slid down several centimeters.The monitor support arm remained attached to the ceiling.There was no injury associated with this issue.It is assumed that in a worst-case scenario, if the support arm use had continued without noticing the issue, it might have led to a serious injury due to large parts falling and hitting a person.
 
Additional Manufacturer Narrative
H3, h6: initial corrective actions/preventive actions implemented by the manufacturer: currently no general problem has been detected for the installed base which requires an immediate action.Manufacturers preliminary analysis: the investigation is ongoing.The root cause has not been determined yet.Siemens healthineers will submit a supplemental report if additional information is obtained upon completion of the investigation.
 
Additional Manufacturer Narrative
H3, h6: siemens healthineers completed the detailed investigation of the reported issue.The analysis of the provided pictures showed that the cylinder screw at the ceiling tube was missing.In addition, the securing segment and the protection sunk screw were installed correctly, but the shaft was not in the correct position.As immediate corrective measure for this system, the display ceiling stand (dcs) was secured by the service technician with a tension belt to prevent it from lowering.Although the service technician fixed the problem with inserting the missing cylinder screw, the whole dcs was replaced and the complaint dcs was returned for a deeper analysis.The component was investigated and was found as specified.The installation report and the pictures taken directly after system startup were analyzed.It was identified that the suspension arm was canted already during installation.The cylinder head screw was missing from the start and was never screwed in.Furthermore, the supplier¿s assembly instructions were checked.No evidence for an incorrect description of mounting or installation could be found.However, it was found that the instructions were not detailed enough and were therefore improved and delivered since may 8, 2024.Based on the investigation results it must be assumed that the incorrect mounting was a workmanship error during system installation.Therefore, the scan (xp017/24/s) was initiated and sent to all potentially affected customers starting on july 2, 2024, asking them to perform a visual check if their dcs is correctly installed and to inform about associated risks (res# (b)(4)).In addition, the field update xp018/24/s was released on october 8, 2024, for each potentially affected system where the securing segment and the two affected screws are replaced.This is to ensure that the whole installed base will have the same correct status.In case of dcs damage the field update xp019/24/s, also released on october 8, 2024, is intended to repair the dcs.The conclusive root cause will be communicated via res# (b)(4) since it is still under investigation.This complaint has been closed.

Brand Name
LUMINOS AGILE MAX
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
SIEMENS HEALTHINEERS AG
siemensstrasse 1
or rittigfeld 1
forchheim 91301
GM  91301
Manufacturer (Section G)
SIEMENS HEALTHINEERS AG
siemensstrasse 1
or rittigfeld 1
forchheim 91301
GM   91301
Manufacturer Contact
rebecca tudor
40 liberty blvd., mc 65-1a
malvern, PA 19355
4843234198
MDR Report Key18993737
Report Number3004977335-2024-00036
Device Sequence Number14185948
Product Code OWB
UDI-Device Identifier04056869009162
UDI-Public(01)04056869009162(21)64127
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K173639
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Remedial Action Other,Recall
Type of Report Initial,Followup
Report Date (Section B) 10/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number10762472
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/26/2024
Supplement Date Received by Manufacturer10/22/2024
Initial Report FDA Received Date03/28/2024
Supplement Report FDA Received Date10/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown